# SDR SWAA2021081330059

- Difficulty date: October 28, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 46,747 hours, 27,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER FLOOR CASTING CRACKED AT STA.947.5 AT L/H CORNER FOR AFT WALL AND L/H WALL AT APPROXIMATELY S 26L / REMOVED AND REPLACED AFT CARGO LOWER FLOOR CASTING AT STA 947.5 PER SRM 51-10-02;AND SRM 51-40-02.
